# SDR MASA200602443

- Difficulty date: October 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 92 hours, 60 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: BA670937663
- Part serial: FR730
- Condition: Malfunctioned
- Location: Elevator Sys
- Part time: 107 hours, 73 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7333 IAD.  CAPTAIN REPORTED AT MACH .72 AIRCRAFT ALTITUDE OSCILLATES +/- 200 FPM AND AT .77 MACH RH ELEVATOR POSITION INDICATOR ON MFD CONTROL PAGE APPEARS TO SHOW SMALL HIGHT FREQUENCY DISPLACEMENT.  MAINTENANCE REMOVED AND REPLACED ELEVATOR SERVO.
